Hemorrhagic stroke following use of the synthetic marijuana "spice".

@article{Rose2015HemorrhagicSF,
  title={Hemorrhagic stroke following use of the synthetic marijuana "spice".},
  author={David Z. Rose and Waldo Rigoberto Guerrero and Maxim Mokin and Clifton L. Gooch and Andrea C Bozeman and Julia M. Pearson and William S Burgin},
  journal={Neurology},
  year={2015},
  volume={85 13},
  pages={1177-9}
}
The association between the street drug spice (K-2 or herbal incense), a synthetic marijuana, and intracranial hemorrhage (ICH) has not yet been described, but it has with acute ischemic stroke (AIS), seizure, and myocardial infarction. Two young patients (31 and 25 years old) independently presented to our hospital with subarachnoid hemorrhage (SAH) after spice inhalation. The first also had 2 large intraparenchymal hemorrhages (IPH); the other also had AIS. Both were previously healthy… CONTINUE READING
9 Citations
11 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 11 references

, and transient ischemic attack : a case - control study

  • MJ Freeman, DZ Rose, MA Myers, CL Gooch, AC Bozeman, WS Burgin
  • 2013

Cannabis , ischemic

  • PA Barber, HM Pridmore, V Krishnamurthy
  • STROKE
  • 2013

Acute kidney injury associated with synthetic cannabinoid use : multiple states , 2012

  • T Murphy, K Weidenbach, C VanHouten
  • MMWR Morb Mortal Wkly Rep
  • 2000

Similar Papers

Loading similar papers…